# SDR DXTA2022061964140

- Difficulty date: June 19, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500349
- Aircraft time: 5,361 hours, 4,179 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Ahrs
- Part number: 0110086810
- Part serial: 42032336
- Condition: Defective
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENTRAL RUD FAIL WHITE CAS: CLIMBING THROUGH FL350 BOTH PFDS DISPLAYED HDG MISCOMPARE. SOON AFTER YAW DAMP FAIL CAS MESSAGE DISPLAYED. AP FAIL CAS COME ON SECONDS LATER. VENTRAL RUD FAIL CAS CAME ON MOMENTS AFTER. SLIGHT DUTCH ROLL WAS EXPERIENCED WHILE AT HIGH ALTITUDE THAT SUBSIDED AS WE DESCENDED. LEFT PFD DISPLAYED SEVERELY ERRATIC ATTITUDE INDICATIONS. CONTROLS WERE TRANSFERRED TO RIGHT PILOT AS THOSE INDICATIONS APPEARED NORMAL. EVENTUALLY BOTH ON AHRS 2 MESSAGE DISPLAYED IN BOTH PFDS.//CORRECTIVE ACTION//EMBRAER ANALYZED GIA SERVO LOGS AND RECOMMENDED REPLACEMENT OF AHRS #1. REMOVED FAULTY AHRS #1 PN: 011- 00868-10 SN: 42032336 AND INSTALLED REPAIRED AHRS PN: 011-00868-10 SN; 42023749 IAW PHENOM 300 AMM 34-21-01. PERFORMED SOFTWARE UPLOADING OF THE AHRS UNIT IAW PHENOM 300 AMM 34-21-01. PERFORMED OPERATIONAL CHECK OF AHRS IAW 34-21-01 WITH NO DEFECTS NOTED, CLOSED ALL ACCESS AS REQUIRED
